# SDR CA050309011

- Difficulty date: March 7, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 20,359 hours
- Engine: Allsn 250C28B
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Generator
- Part number: 2060763731
- Part serial: 3220
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE WORN SPLINES WERE FOUND.  NOTE: THESE SPLINES DRIVE THE HYDRAULIC PUMP. TACH GENERATOR WAS REMOVED AND SENT FOR OVERHAUL. PART WAS RETURNED 2 MONTHS LATER WITH NEW PAINT AND THE SAME WORN OUT SPLINES. OLD GREASE WAS STILL IN THE WORN SPLINES.
